MathSciNet Relay Station
MathSciNet bibliographic data
MR2530763 (2010i:15064) 15B33
Wang, Qing-Wen; Yu, Shao-Wen; Zhang, Qin The real solutions to a system of quaternion matrix equations with applications. Comm. Algebra 37 (2009), no. 6, 2060–2079.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement